# SDR HALA0000028

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - MAINTENANCE ENTRY AFT EMERGENCY FLOOR LIGHT ROW 19 AND AFT INOPERATIVE WHEN BUS IS TURNED OFF.  REPLACED CONTROL UNIT, GROUND OPS CHECKED OK.  (M)
